MathSciNet Relay Station
MathSciNet bibliographic data
MR2365669 53C65
Frigyik, Bela; Stefanov, Plamen; Uhlmann, Gunther The X-ray transform for a generic family of curves and weights. J. Geom. Anal. 18 (2008), no. 1, 89–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement